Vimovo contains both naproxen (an NSAID) and esomeprazole (a proton pump inhibitor). Naproxen helps treat arthritis pain, while esomeprazole helps prevent stomach problems sometimes caused when naproxen is taken alone. This medication is very expensive when it is not covered by a patient’s insurance or a Vimovo copay card. The average price of Vimovo pills are around $830. If you are worried about the Vimovo price, be sure to print or download a Vimovo coupon from our site. This coupon is accepted at most US pharmacies and can be used every time you fill your prescription, potentially saving you up to 75% off the cost of Vimovo. Click ‘Claim Discount’ to get your Vimovo drug coupon now.Read Less
Click the "Get free coupon" button to receive your free Vimovo discount
Print, email or text message your coupon
Present your coupon the next time you fill your prescription
This medicine is a nonsteroidal anti-inflammatory drug (NSAID) and a proton pump inhibitor (PPI) combination used to treat rheumatoid arthritis, osteoarthritis, or ankylosing spondylitis in certain patients at risk of developing stomach ulcers when using NSAIDs. It may also be used for other conditions as determined by your doctor.
Follow the directions for using this medicine provided by your doctor. AN ADDITIONAL PATIENT INFORMATION LEAFLET is available with this medicine. In the United States, the patient leaflet is a MEDICATION GUIDE approved by the U.S. Food and Drug Administration. Read it carefully. Ask your doctor, nurse, or pharmacist any questions that you may have about this medicine. Take this medicine by mouth at least 30 minutes before a meal, unless your doctor tells you otherwise. Talk with your doctor or pharmacist if you experience persistent stomach upset. Take this medicine with a full glass of water (8 oz/240 mL). SWALLOW THIS MEDICINE WHOLE. Do not break, crush, chew, or dissolve before swallowing. Tell your doctor if you cannot swallow tablets whole. You may need a different medicine. IF YOU ALSO TAKE antacids or cholestyramine, ask your doctor or pharmacist how to take them with this medicine. STORE THIS MEDICINE at room temperature, between 68 and 77 degrees F (20 and 25 degrees C), away from heat, moisture, and light. KEEP THIS MEDICINE out of the reach of children and away from pets. Use this medicine regularly in order to get the most benefit from it. Continue to use this medicine even if you feel well. Do not miss any doses. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include black, tarry stools; confusion; decreased coordination; decreased urination; fast heartbeat; flushing; loss of consciousness; seizures; severe heartburn, nausea, or stomach pain; severe or persistent dizziness, drowsiness, or headache; slow or difficult breathing; sluggishness; uncontrolled movements; unusual bleeding or bruising; unusual sweating; unusual tiredness or weakness; vision changes; or vomiting that may or may not look like coffee grounds.
WARNING: THIS MEDICINE CONTAINS A NONSTEROIDAL ANTI-INFLAMMATORY DRUG (NSAID). It may cause an increased risk of serious and sometimes fatal heart and blood vessel problems (eg, heart attack, stroke). The risk may be greater if you already have heart problems or if you take this medicine for a long time. Do not use this medicine right before or after bypass heart surgery. THIS MEDICINE MAY CAUSE AN INCREASED RISK of serious and sometimes fatal stomach ulcers and bleeding. Elderly patients may be at greater risk. This may occur without warning signs. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are taking another medicine that contains naproxen, atazanavir, clopidogrel, dasatinib, nelfinavir, another NSAID (eg, ibuprofen, oxaprozin), rifampin, rilpivirine, or St. John's wort. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking other prescription or nonprescription medicines (eg, used for aches and pains, arthritis, blood thinning, cancer, circulation problems, clotting problems, depression or other mental or mood problems, diabetes, fluid retention or swelling, gout, high blood pressure, high cholesterol, HIV infection, immune system suppression, infections, inflammation, iron supplementation, irregular heartbeat or other heart problems, osteoporosis or weak bones, seizures), multivitamin products, or herbal or dietary supplements (eg, garlic, ginseng, ginkgo, St. John's wort). Ask your doctor or pharmacist if you are unsure if any of your medicines might interact with this medicine. DO NOT START OR STOP any medicine without doctor or pharmacist approval. Inform your doctor of any other medical conditions, including poor health, dehydration or low fluid volume, blood electrolyte levels (eg, low blood sodium or magnesium levels, high blood potassium levels), alcohol or tobacco use, low sodium (salt) diet, allergies, pregnancy, or breast-feeding. Tell your doctor if you have a history of heart problems (eg, heart failure), blood vessel disease, blood disorders, bleeding or clotting problems, high blood cholesterol or lipid levels, high blood pressure, or bleeding in the brain or stroke, or if you are at risk of any of these problems. Tell your doctor if you have osteoporosis (weak bones), a family history of osteoporosis, or other risk factors for osteoporosis (eg, smoking, poor nutrition). Tell your doctor if you have a history of kidney or liver problems, diabetes, Helicobacter pylori infection, stomach or bowel problems (eg, bleeding, perforation, ulcers), swelling or fluid buildup, an autoimmune disorder (eg, lupus), asthma, growths in the nose (nasal polyps), mouth inflammation, or alcohol abuse. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have severe liver problems; severe kidney problems; certain stomach or bowel problems (eg, an active ulcer or bleeding, inflammatory bowel disease); high blood potassium levels; severe, uncontrolled heart failure; or bleeding in the brain. USE OF THIS MEDICINE IS NOT RECOMMENDED if you have recently had or will be having bypass heart surgery or you are in the last 3 months of pregnancy. Use of this medicine in children under age 18 is not recommended. Discuss with your doctor the risks and benefits of giving this medicine to your child. Contact your doctor or pharmacist if you have any questions or concerns about using this medicine.
SIDE EFFECTS that may occur while taking this medicine include constipation, dizziness, drowsiness, gas, headache, heartburn, mild diarrhea or stomach pain, nausea, or vomiting. If they continue or are bothersome, check with your doctor. This medicine contains a proton pump inhibitor (PPI). LOW BLOOD MAGNESIUM LEVELS HAVE BEEN REPORTED RARELY in patients taking PPIs for at least 3 months. In most cases, this effect was seen after a year of treatment. If you will be taking this medicine for a long time, or if you take certain other medicines (eg, digoxin, diuretics such as furosemide or hydrochlorothiazide), your doctor may perform lab tests to check for low blood magnesium levels. Seek medical attention right away if you experience symptoms of low blood magnesium levels (eg, dizziness; fast or irregular heartbeat; involuntary muscle movements; jitteriness or tremors; muscle aches, cramps, pain, spasms, or weakness; seizures). THIS MEDICINE MAY INCREASE THE RISK OF A SERIOUS FORM OF DIARRHEA. Contact your doctor right away if stomach pain or cramps, severe or persistent diarrhea, or bloody or watery stools occur. Discuss any questions or concerns with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience black, tarry stools; bone pain; chest, jaw, or arm pain; confusion; decreased consciousness; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes (eg, depression); one-sided weakness; red, swollen, blistered, or peeling skin (with or without fever); ringing in the ears; seizures; sensitivity to the sun; severe or persistent headache or dizziness; severe or persistent heartburn, nausea, or vomiting; shortness of breath; slurred speech; stiff neck; sudden or unexplained weight gain; swelling of the hands, legs, or feet; symptoms of liver problems (eg, dark urine, loss of appetite, pale stools, yellowing of the skin or eyes); tremors; trouble swallowing; unexplained weight loss; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; urination problems (eg, decreased, difficult, or painful urination); vision or hearing changes; or vomit that looks like coffee grounds. AN ALLERGIC REACTION to this medicine is unlikely but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash; hives; itching; difficulty breathing; tightness in the chest or throat; swelling of the mouth, face, lips, or tongue; or wheezing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
If your symptoms do not improve or if they become worse, contact your doctor. DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out. CHECK WITH YOUR PHARMACIST about how to dispose of unused medicine.
“I have been able to afford and purchase my prescribed medications for prices much better than using my insurance. I am trying to understand how that is possible. Anyway, I highly recommend”- Sarah Proctor - Austin, TX
Search over 50,000 drugs in our database.